... insurence and only have about 8 8mg subs left. I am down to .5 mg a day, yet I still cannot go one day without taking sub or I will be so dizzy that I cannot function . I have fainted and came close to car accidents from this. What are my options. Why does this happen. And why can't I find anything about people experiencing the same thing. I have been taking subs approximately 4 months due to a bad Percocet addiction.
dear xjmpx, honestly there isn't enough info in your post to rule out or in the suboxone taper as being the cause. I didn't have insurance during my suboxone days, but some things you just have to make a priority. You really should see preferably your suboxone dr because most people don't have dizziness or fainting when tapering off subs. It may be a blood pressure issue, made worse by a quick taper off subs, not sure, but this doesn't sound subs taper related given just the info you listed. If you could list how fasou tapered, or more info, like how many mgs you started at, that would be helpful to us. Thanks, patti
I have went from 4 mg to 1mg of subs and as I was lowering I have been have bouts of dizziness and lightheaded also. The problem with new miracle drugs is there isn't enough testing so we could be in a low percentage of ppl with this problem and not even know it causes it. Keep me updated if u hear anything and I will ask my dr about it tomorrow
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2009 • 1 answer
Updated 15 May 2014 • 2 answers
Updated 7 Mar 2015 • 2 answers
Updated 26 Mar 2017 • 2 answers
Updated 30 Nov 2018 • 1 answer